# SDR QXEA2011091900847

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 624AT HAS CORROSION.  BLENDED AWAY CORROSION IAW RD 8/4-57-442. FOUND TO BE WITHIN LIMITS OF RD 8/4-57-442.  CONFIRMED CRACK FREE CONDITION REF NTM 51-00-01-250-801.  TREATED, PRIMED AND INSTALLED SEALS IAW RD 8/4-57-442.
